# SDR SWAA2025050841360

- Difficulty date: April 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ON SEAT TRACK CAPTAIN AND F/O SIDE AT COCKPIT 2025-244078<[01] REPLACED REAR SEAT TRACK CAPTAIN AND F/O SIDE AT COCKPIT (4EA) IAW B737-700 AMM 25-11-11-200-801 AND AMM 25-11-11-400-801 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED REAR SEAT TRACK CAPTAIN AND F/O SIDE AT COCKPIT (4EA) IAW B737-700 AMM 25-11-11-200-801 AND AMM 25-11-11-400-801 SEE INDIVIDUAL SIGN OFF BELOW
